Alert archive / Mississippi / Flash Flood Watches in 2009

Flash Flood Watch 21, NWS Memphis, TN

December 8, 200922 counties in Mississippi; 20 counties in Tennessee

NWS Memphis, TN issued this flash flood watch at Dec 8, 2009, 3:31 PM CST for 22 counties in Mississippi; 20 counties in Tennessee. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2009, 3:31 PM CST (21:31 UTC)
Expired
Dec 8, 2009, 11:30 PM CST
In force
8 hr
Issued by
NWS Memphis, TN
Flood severity
None
All 42 counties

Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 74 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 435 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
414 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
435 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KMEG 082131
FFAMEG

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
331 PM CST TUE DEC 8 2009

MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-090545-
/O.NEW.KMEG.FF.A.0021.091208T2131Z-091209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...CORINTH...
IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...MARTIN...
DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...
COVINGTON...JACKSON...LEXINGTON...BARTLETT...GERMANTOWN...
COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...BOLIVAR...
SAVANNAH
331 PM CST TUE DEC 8 2009

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH MISSISSIPPI AND WEST 
 TENNESSEE...INCLUDING THE FOLLOWING AREAS...IN NORTH 
 MISSISSIPPI...ALCORN...BENTON...CALHOUN...CHICKASAW...
 COAHOMA...DESOTO...ITAWAMBA...LAFAYETTE...LEE...MARSHALL...
 MONROE...PANOLA...PONTOTOC...PRENTISS...QUITMAN...
 TALLAHATCHIE...TATE...TIPPAH...TISHOMINGO...TUNICA...UNION AND 
 YALOBUSHA. IN WEST TENNESSEE...CARROLL...CHESTER...CROCKETT...
 DECATUR...DYER...FAYETTE...GIBSON...HARDEMAN...HARDIN...
 HAYWOOD...HENDERSON...HENRY...LAKE...LAUDERDALE...MADISON...
 MCNAIRY...OBION...SHELBY...TIPTON AND WEAKLEY.

* UNTIL MIDNIGHT CST TONIGHT

* HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE
  EVENING HOURS.

* FLASH FLOODING WILL BE POSSIBLE THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

SWC
2 follow-up statements
000 
WGUS64 KMEG 090326
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
926 PM CST TUE DEC 8 2009

MSZ001>003-007-008-010>012-020-TNZ001>004-019>021-048>055-088>092-
090430-
/O.CAN.KMEG.FF.A.0021.000000T0000Z-091209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-
TALLAHATCHIE-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-
LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-
DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...TUNICA...
CLARKSDALE...BATESVILLE...UNION CITY...MARTIN...DRESDEN...PARIS...
DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON...
LEXINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON...SOMERVILLE...BOLIVAR...SAVANNAH
926 PM CST TUE DEC 8 2009

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH MISSISSIPPI AND WEST
TENNESSEE HAS BEEN CANCELLED. THE STORMS HAVE MOVED OUT OF THE
AREA. 

$$

MSZ004>006-009-013>017-021>024-090600-
/O.CON.KMEG.FF.A.0021.000000T0000Z-091209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN
926 PM CST TUE DEC 8 2009

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH MISSISSIPPI...INCLUDING THE FOLLOWING 
 AREAS...ALCORN...CALHOUN...CHICKASAW...ITAWAMBA...LAFAYETTE...
 LEE...MONROE...PONTOTOC...PRENTISS...TIPPAH...TISHOMINGO...
 UNION AND YALOBUSHA.

* UNTIL MIDNIGHT CST TONIGHT

* HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS WILL CONTINUE ALL
  SHOWESRS SHOULD END BY ABOUT MIDNIGHT TONIGHT.

* FLASH FLOODING WILL BE POSSIBLE THROUGH THE MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TLSJR
000 
WGUS64 KMEG 090530
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
1130 PM CST TUE DEC 8 2009

MSZ004>006-009-013>017-021>024-090630-
/O.CAN.KMEG.FF.A.0021.000000T0000Z-091209T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...OXFORD...
NEW ALBANY...TUPELO...AMORY...ABERDEEN
1130 PM CST TUE DEC 8 2009

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTH MISSISSIPPI HAS BEEN
CANCELLED. THE STORMS HAVE MOVED OUT OF THE AREA SO THE WATCH HAS
BEEN CANCELLED.  

ROADS AND SLOW DRAINAGE AREAS MAY STILL HAVE SOME WATER ON THEM SO
CAUTION SHOULD BE USED WHEN DRIVING.


$$

TLSJR

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Dec 8, 10:54 AM CST, 4 hours 37 minutes earlier.

Area forecast discussion, Dec 8, 10:54 AM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 AM CST TUE DEC 8 2009

.DISCUSSION...

A WARM FRONT ALONG THE GULF COAST WILL PUSH NORTHWARD THIS
AFTERNOON BUT WILL REMAIN SOUTH OF OUR CWA. PLENTY OF OVERRUNNING
OR ISENTROPIC LIFT NORTH OF THE FRONT WILL SUPPORT LARGE AREAS OF
RAIN WITH EMBEDDED THUNDER POSSIBLE. THE MORE FLOOD SENSATIVE
AREAS WILL NEED TO BE WATCHED FOR POSSIBLE FLASH FLOODING. FARTHER
TO THE SOUTH...THERE IS A GREATER CHANCE OF SURFACE BASED
CONVECTION TO SUPPORT SEVERE WEATHER. IN NORTH MISSISSIPPI...THE
GREATEST SEVERE THREAT WILL BE LARGE HAIL.

A DEEP SURFACE LOW WILL MOVE INTO THE SOUTHERN PLAINS LATER THIS
AFTERNOON AND TO THE MID MISSISSIPPI VALLEY TONIGHT. THIS WILL
DRAG A COLD FRONT THROUGH THE CWA THIS EVENING AND END THE CHANCE
OF THUNDERSTORMS AND ANY HEAVY RAIN THREAT BEFORE MIDNIGHT. STRONG
WEST WINDS WILL OCCUR LATE TONIGHT AND WEDNESDAY MORNING AS THE
LOW TRACKS TOWARD THE GREAT LAKES.

WILL CONTINUE TO MONITOR FOR ISOLATED FLOODING AND THE POTENTIAL
FOR STRONG THUNDERSTORMS THROUGH THE REST OF TODAY.

SWC

&&

.PREV DISCUSSION... /ISSUED 522 AM CST TUE DEC 8 2009/

DISCUSSION...SURFACE ANALYSIS THIS MORNING PLACES A QUASI-
STATIONARY BOUNDARY ALONG THE GULF COAST WHILE A STRONG AREA OF
LOW PRESSURE WAS LOCATED ACROSS THE ROCKIES. ACROSS THE MID
SOUTH...RAIN WAS INCREASING IN COVERAGE ACROSS THE LOWER
MISSISSIPPI VALLEY WITH TEMPERATURES AS OF 4 AM CST IN THE UPPER
30S NEAR THE MO/KY STATE LINE AND LOWER TO MIDDLE 40S SOUTH.
SEVERAL CONCERNS IN THIS FORECAST PACKAGE INCLUDE SEVERE THUNDERSTORM
AND HEAVY RAINFALL POTENTIAL TODAY...WIND ADVISORY POTENTIAL
TONIGHT AND WEDNESDAY...AND WINTER WEATHER POTENTIAL FRIDAY NIGHT
INTO SATURDAY.

SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...QUASI-STATIONARY
BOUNDARY LOCATED ALONG THE GULF COAST THIS MORNING WILL BEGIN TO
LIFT NORTH AS A WARM FRONT AS A DEEPENING AREA OF LOW PRESSURE OF
THE ROCKIES BEGINS TO MOVE INTO KANSAS TODAY AND INTO MISSOURI BY
TONIGHT. THIS WILL BRING A TRAILING COLD FRONT THROUGH THE MID SOUTH
TONIGHT. SEVERAL PERIODS OF RAIN SHOWERS ARE EXPECTED WITH
ISOLATED TO SCATTERED THUNDERSTORMS MAINLY SOUTH OF I-40 THIS
AFTERNOON INTO TONIGHT.

DESPITE FAVORABLE DIRECTIONAL SHEAR...SURFACE BASED INSTABILITY
REMAINS A BIG QUESTION MARK AT THIS POINT FOR SEVERE THUNDERSTORM
DEVELOPMENT. AFTER ANALYSIS OF SHORT TERM MODEL SOUNDINGS...THINK
00Z WRF SOLUTION IS HANDLING OVERALL INSTABILITY BETTER THAN GFS
AS ANY INSTABILITY IS EXPECTED TO REMAIN ELEVATED WITH LITTLE TO
NO SURFACE BASED INSTABILITY. AT THIS POINT...ANTICIPATING A LINE
OF SHOWERS/THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON AND
SPREAD ACROSS THE MID SOUTH THROUGH THE EVENING HOURS. DESPITE
STRONG WINDS ALOFT...MODEL SOUNDINGS INDICATE A LOW LEVEL
INVERSION PRESENT THROUGH TONIGHT WHICH SHOULD HELP TO KEEP
STRONGER WINDS MIXING DOWN TO THE SURFACE. AS A RESULT...WILL
MENTION THE POTENTIAL FOR A STRONG THUNDERSTORM OR TWO WITH GUSTS
TO 50 MPH IN THE HAZARDOUS WEATHER OUTLOOK. RAIN IS EXPECTED TO
COME TO AN END ACROSS THE MID SOUTH OVERNIGHT. ALSO DECIDED NOT TO
ISSUE A FLASH FLOOD WATCH AS SOMEWHAT FAVORABLE PRECIPITABLE WATER
VALUES LATER TODAY ARE EXPECTED TO BE SHORT IN DURATION WITH THE
FAST MOVING CONVECTION.

A STRONG PRESSURE GRADIENT ASSOCIATED WITH THE LOW MAY NECESSITATE
THE NEED FOR A WIND ADVISORY TONIGHT INTO WEDNESDAY ACROSS THE
FORECAST AREA AS 925 MB WINDS AROUND 40 KTS MAY TRY TO MIX DOWN
TOWARDS THE SURFACE. WILL MENTION WIND ADVISORY POTENTIAL IN HWO
FOR TONIGHT/WEDNESDAY AND LET DAY SHIFT FURTHER ANALYZE WIND
POTENTIAL AS 12Z MODEL DATA ARRIVES.

COLDER TEMPERATURES ARE EXPECTED WEDNESDAY AND THURSDAY AS A COLD
ARCTIC AIRMASS SETTLES INTO THE MISSISSIPPI VALLEY. TEMPERATURES
WEDNESDAY NIGHT AND THURSDAY NIGHT WILL FALL BACK INTO THE 20S AT
MOST LOCATIONS.

LONG TERM...(FRIDAY THROUGH MONDAY)...00Z GFS/ECMWF LONG RANGE
MODELS INDICATE SURFACE HIGH PRESSURE WILL MOVE EAST THURSDAY
NIGHT INTO FRIDAY AS AN AREA OF LOW PRESSURE MOVES ALONG THE GULF
COAST. OVERRUNNING PRECIPITATION IS EXPECTED TO DEVELOP ACROSS THE
MID SOUTH FRIDAY AFTERNOON AND REMAIN AS RAIN DURING THE DAY. AS
TEMPERATURES DROP FRIDAY NIGHT INTO SATURDAY MORNING...MODEL
SOUNDINGS INDICATE PRECIPITATION TYPE ISSUES WILL BECOME A
CONCERN ACROSS THE NORTHERN THIRD OF THE FORECAST AREA. ALTHOUGH
ITS STILL TOO EARLY TO ASSESS EXACT WINTER PRECIPITATION
TYPE...FIRST INDICATION IS THAT FREEZING RAIN WILL BE THE MOST
LIKELY TO OCCUR DUE TO A SIGNIFICANT WARM LAYER PRESENT. WILL
MENTION WINTER WEATHER POTENTIAL IN HAZARDOUS WEATHER OUTLOOK.
LATER SHIFTS WILL FURTHER REFINE FORECAST AND ADJUST AS NEEDED AS
THIS POTENTIAL WINTER WEATHER EVENT DRAWS CLOSER. BEYOND
SATURDAY...LONG RANGE MODELS DIFFER SIGNIFICANTLY IN TIMING WITH
ANOTHER COLD FRONT MOVING THROUGH THE REGION EARLY NEXT WEEK AND
KEPT LOW END POPS GOING IN THE LATTER HALF OF THE LONG RANGE
FORECAST.

CJC

&&

.AVIATION...
12Z TAFS

WIDESPREAD SHOWERS AND IFR TO PREVAIL ACROSS THE MIDSOUTH FOR
MUCH OF TODAY. AN ELEVATED UNSTABLE LAYER WILL OVERRIDES STABLE
AIR IN THE LOWEST 3 KFT...PRODUCING ISOLATED THUNDERSTORMS OVER
NORTH MS. COVERAGE SHOULD SUFFICIENTLY LIMITED FOR A CB MENTION AT
KMEM. KTUP WILL LIKELY SEE AN ELEVATED LINE OF THUNDERSTORMS MOVE
THROUGH IN THE 00Z TO 02Z TIME FRAME.

KMEM LIKELY TO EXPERIENCE CROSSWIND GUSTS TO 30KTS ACROSS THE N/S
RUNWAYS FOR THE LATE EVENING AND OVERNIGHT PUSHES...AS A POWERFUL
UPPER LEVEL STORM SYSTEM PASSES JUST OFF TO THE NORTH...INTO THE
UPPER MIDWEST.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  59  43  46  23 / 100  80  10  10
MKL  55  40  45  22 / 100  80  10  10
JBR  52  35  40  21 / 100  60  10  10
TUP  62  49  53  27 / 100  90  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Dec 8, 5:33 AM CST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
533 AM CST TUE DEC 8 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
533 AM CST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A STRONG THUNDERSTORM OR TWO PRODUCING WIND GUSTS TO 50 MPH AND
LOCALIZED FLOODING ARE POSSIBLE ACROSS NORTH MISSISSIPPI THIS
AFTERNOON INTO TONIGHT AS A STRONG COLD FRONT MOVES THROUGH THE
MID SOUTH. A WIND ADVISORY MAY BE NEEDED TONIGHT AS SOUTHWEST
WINDS INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WIND ADVISORY MAY BE NEEDED ACROSS THE MID SOUTH WEDNESDAY
MORNING AS WEST WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH ARE
POSSIBLE. WINTER PRECIPITATION IS ALSO POSSIBLE FRIDAY NIGHT INTO
SATURDAY MORNING FOR AREAS ALONG AND NORTH OF A LINE FROM
HUNTINGDON TENNESSEE TO JONESBORO ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 9:08 AM CSTRiver Flood WarningMEGMonroe34 hr
Dec 8, 9:08 AM CSTRiver Flood WarningMEGMonroe35 hr
Dec 8, 9:08 AM CSTRiver Flood WarningMEGLowndes, Monroe5 days
Dec 8, 9:12 AM CSTAreal Flood AdvisoryMEGDeSoto, Marshall3 hr
Dec 8, 11:08 AM CSTRiver Flood WarningMEGTallahatchie47 hr
Dec 8, 11:08 AM CSTRiver Flood WarningMEGTallahatchie47 hr
Dec 8, 11:08 AM CSTRiver Flood WarningMEGLafayette, Marshall, Union10 hr
Dec 8, 1:48 PM CSTAreal Flood AdvisoryMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more3 hr
Dec 8, 2:30 PM CSTFlash Flood WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more3 hr
Dec 8, 3:29 PM CSTRiver Flood WarningMEGTate, Tunica28 hr
Dec 8, 4:05 PM CSTFlash Flood WarningMEGDeSoto115 min
Dec 8, 11:00 AM CSTAreal Flood AdvisoryMEGCarroll, Chester, Decatur, Gibson, Henderson, Madison2 hr
Dec 8, 2:34 PM CSTFlash Flood WarningMEGCarroll, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more4 hr

Nearby

Flash Flood Watches in Mississippi, 2009Flash Flood Watches in Tennessee, 2009Every flash flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.